# SDR 08FDEA00278

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA71339
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT FS 1952 BETWEEN L47-48R SHEAR TIE IS CORRODED.  REMOVED, FABERICATED AND INSTALLED SHEAR TIE IAW SRM 51-33-01, PG-1, VOL II & DWA AGA7133 REV.H. & SRM 51-35-01 VOL II.
